# SDR SWIA202157969

- Difficulty date: March 17, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 499-546
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SIDE SEAT TRACK AT APPROXIMATELY FS499 Â€“ FS546 CORRODED     (C-CHECK RO 5/3/2021)    REMOVED AND REPLACED LH SIDE SEAT TRACK AT APROXIMATELY FS499-FS546, REF. CRJ200 AMM 53-01-11-000-802 & AMM 53-01-11-400-802. CORROSION WAS FOUND OUT OF LIMITS. SEE CONTINUATION CARD FOR DETAILS.
